# SDR AALA201707079010

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 54,654 hours, 20,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON AT ROW 22 RT AND LT.  REPLACED BATTERY POWER SUPPLY IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPS CHECK.
